# SDR DALA2016092406851

- Difficulty date: September 23, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 44,603 hours, 24,129 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK LOCATED ON Y1292 BETWEEN FRAME 41 TO FRAME 47, EVALUATED AND FOUND OUT LIMITS.  REPLACED SEAT TRACK ON Y1292 BETWEEN FRAME 41 TO FRAME 47 PASSENGER CABIN IAW SRM 51-72-11 AND SRM 51-42-11, DWG D53370500.
